Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ACCIDENT MEDICAMENTEUX")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8745

  • Page / 350

Export

Selection :

  • and

INTOLERANCE AU DIARSED CHEZ DES NOURRISSONS1973; REV. PEDIATR.; FR.; DA. 1973; VOL. 9; NO 4; PP. 211; BIBL. 1REF.Serial Issue

FATAL SALICYLATE POISONING. REPORT ON THREE FATAL CASES = INTOXICATION MORTELLE PAR LES SALICYLES. RAPPORT DE TROIS CAS MORTELSWHITEHALL J.1973; CENTR. AFR. J. MED.; RHODESIA; DA. 1973; NO 19; NO 2; PP. 25-27; BIBL. 7 REF.Serial Issue

A CASE OF CANCRUM ORIS ASSOCIATED WITH AGRANULOCYTOSIS = UN CAS D'ULCERATION BUCCALE AVEC AGRANULOCYTOSEHARDMAN FG.1973; IN: ORAL SURG. TRANS. IVTH INT. CONF.; AMSTERDAM; 1971; COPENHAGEN; MUNKSGAARD; DA. 1973; PP. 349-350; BIBL. 9REF.Conference Proceedings

PERITONEAL AND HEMODIALYSIS FOR ACUTE GLUTETHIMIDE OVERDOSAGE = DIALYSE PERITONEALE ET HEMODIALYSE POUR INTOXICATION AIGUE PAR GLUTETHIMIDE1972; NEW YORK STATE J. MED.; U.S.A.; DA. 1972; VOL. 72; NO 16; PP. 2076-2079; BIBL. 14REF.Serial Issue

ORGANSCHAEDEN NACH TRIS-PUFFER-INJEKTION IN DIE NABELGEFASSE = LESIONS ORGANIQUES PAR INJECTION DE THAM DANS LES VAISSEAUX OMBILICAUXHEIMING E; REHDER H.1973; DTSCHE MED. WSCHR.; DTSCH.; DA. 1973; VOL. 98; NO 7; PP. 305-311 (6P.); ABS. ANGL.; BIBL. 28REF.Serial Issue

NEPHROSIS, CYCLOPHOSPHAMIDE THERAPY, AND SEVERE SYSTEMIC VARICELLA. RECOVERY WITH MASSIVE DOSES OF INTRAVENOUS HUMAN IMMUNE SERUM GLOBULIN = NEPHROSE, TRAITEMENT PAR LE CYCLOPHOSPHAMIDE ET VARICELLE GENERALISEE SEVERE. TRAITEMENT PAR DES DOSES MASSIVES D'IMMUNOGLOBULINE SERIQUE HUMAINE I.V.KOBAYASHI A; OHBE Y.1973; MONATSSCHR. KINDERHEILKDE; DTSCH.; DA. 1973; VOL. 121; NO 2; PP. 54-56; ABS. ALLEM.; BIBL. 30 REF.Serial Issue

UNE REACTION PARADOXALE DISULFIRAM-ALCOOL. HYPERTENSION PAROXYSTIQUE AVEC CONVULSIONS ET OEDEME AIGU PULMONAIREFOURRIER A; MOUTON YJ; RAVIART B et al.1973; LILLE MED.; FR.; DA. 1973; VOL. 18; NO 2; PP. 146-149; BIBL. 24REF.Serial Issue

SYSTEMIC PILOCARPINE TOXICITY IN THE TREATMENT OF ANGLE CLOSURE GLAUCOMA = TOXICITE GENERALE DE LA PILOCARPINE DANS LE TRAITEMENT DU GLAUCOME A ANGLE FERMEGRECO JJ; KELMAN CD.1973; ANN. OPHTHALMOL.; U.S.A.; DA. 1973; VOL. 5; NO 1; PP. 57-59; BIBL. 7REF.Serial Issue

ASPECTS PSEUDO-INFECTIEUX INHABITUELS D'INTOLERANCE MEDICAMENTEUSEVERLIAC F; FROTTIER J; CAPRON F et al.1973; ANN. MED. INTERNE; FR.; DA. 1973; VOL. 124; NO 2; PP. 113-118Serial Issue

LES ACCIDENTS DE LA CHRYSOTHERAPIE (COMPLICATIONS NEUROLOGIQUES EXCEPTEES)LOUYOT P; POUREL J; DIDIERJEAN A et al.1973; ANN. MED. NANCY; FR.; DA. 1973; VOL. 12; PP. 233-247 (9 P.)Serial Issue

COMPLICATIONS MULTIPLES DUES A UNE PHENOTHIAZINEMURATORE R; JOUGLARD J; SAINTY JM et al.1972; LYON MEDITERR. MED.; FR.; DA. 1972; VOL. 8; NO 21; PP. 1967-1977 (7P.); BIBL. 1P.Serial Issue

AKUTE VITAMIN-A-INTOXIKATION MIT HAEMOLYTISCHER ANAEMIE, HYPERKALZAEMIE UND TOXISCHER HEPATOSE = INTOXICATION AIGUE PAR LA VITAMINE A AVEC ANEMIE HEMOLYTIQUE, HYPERCALCEMIE ET HEPATOSE TOXIQUELEICHT E; STRUNZ J; SEEBACH HBV et al.1972; MED. KLIN.; DTSCH.; DA. 1972; VOL. 68; NO 2; PP. 54-59; ABS. ANGL.; BIBL. 30REF.Serial Issue

PLEURO-PERICARDITES AUTO-IMMUNES, LUPIQUES OU NON LORS DES TRAITEMENTS ANTITUBERCULEUXCOURY C; RULLIERE R; DELEPIERRE F et al.1972; COEUR MED. INTERNE; FR.; DA. 1972; VOL. 11; NO 4; PP. 637-652; ABS. ANGL.; BIBL. 1P.1/2Serial Issue

AN UNUSUAL DUAL HYPERSENSITIVITY REACTION INDUCED BY DIPHENYLHYDANTOINSISCA TS.1973; AMER. J. HOSP. PHARM.; U.S.A.; DA. 1973; VOL. 30; NO 5; PP. 446-449; BIBL. 20REF.Serial Issue

L'INTOXICATION AIGUE PAR LE CARBONATE DE LITHIUM. A PROPOS D'UNE OBSERVATIONGAUTIER J; BRETEAU M; LAMISSE F et al.1972; SEM. HOP.; FR.; DA. 1972; VOL. 48; NO 47; PP. 3117-3122; BIBL. 8 REF.Serial Issue

PORFIRIA CON MANIFESTAZIONI NEUROPSICHIATRICHE ED INIBITORI DELL'OVULAZIONE = PORPHYRIES AVEC MANIFESTATIONS NEUROPSYCHIATRIQUES ET INHIBITEURS DE L'OVULATIONCONSTANTINIDIS A; PSOMADAKIS C; MAURIKAKIS M et al.1973; MINERVA GINECOL.; ITAL.; DA. 1973; VOL. 25; NO 4; PP. 192-195; ABS. ANGL.; BIBL. 23REF.Serial Issue

LEBENSBEDROHLICHE KOMPLIKATIONEN DER HOCHDOSIERTEN VITAMIN-A-BEHANDLUNG BEI PSORIASIS = COMPLICATIONS SEVERES DU TRAITEMENT DU PSORIASIS PAR DE FORTES DOSES DE VITAMINE A1972; DTSCH. MED. WOCHR.; DTSCH.; DA. 1972; VOL. 97; NO 38; PP. 1424-1429; BIBL. 1 P.Serial Issue

LA PATHOLOGIE IATROGENE EN OTO-RHINO-LARYNGOLOGIEREBATTU JP; LAFON H; CAJGFINGER H et al.1972; J. FR. OTO-RHINO-LARYNGOL.; FR.; DA. 1972; VOL. 21; NO 10; PP. 931-935Serial Issue

PIASTRINOPENIE DA FARMACI O DOPO FARMACI. = THROMBOCYTOPENIES DUES AUX MEDICAMENTS OU APRES MEDICAMENTSBALLERINI G.1972; HAEMATOLOGICA; ITAL.; DA. 1972; VOL. 57; NO 7-8; PP. 307-338; ABS. ANGL.; BIBL. 5P.Serial Issue

IATROGENIC DISEASE. A HAZARD OF MULTIPLE DRUG THERAPY.D'ARCY PF.1976; R. SOC. HEALTH J.; G.B.; DA. 1976; VOL. 96; NO 6; PP. 277-283; BIBL. 44 REF.Article

ACCIDENTS MEDICAMENTEUX1981; VIE MED.; ISSN 0042-5583; FRA; DA. 1981; VOL. 62; NO 5; 28 P.; BIBL. DISSEM.Serial Issue

EFFETS INDESIRABLES DES MEDICAMENTS. RELEVE DE QUELQUES PUBLICATIONS PARUES EN 1975-1976 CONCERNANT LES EFFETS INDESIRABLES DES MEDICAMENTS.LECHAT P; LAGIER G; ROUVEIX B et al.1977; THERAPIE; FR.; DA. 1977; VOL. 32; NO 4; PP. 423-457; BIBL. DISSEM.Article

ALLERGIE MEDICAMENTEUSE ET PROBLEMES DE RESPONSABILITE MEDICALELAZARINI HJ; PAUTRIZEI R; CABANIEU G et al.1972; MED. LEG. DOMMAGE CORP.; FR.; DA. 1972; VOL. 5; NO 3; PP. 235-241Serial Issue

ADVERSE DRUG EFFECTS.1978; YB. DRUG THERAPY; USA; DA. 1978; PP. 83-110Article

ADVERSE INTERACTIONS OF DRUGS1979; MED. LETTER DRUGS THERAPEUT.; USA; DA. 1979; VOL. 21; NO 2; PP. 5-12Serial Issue

  • Page / 350